RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 987–996 (Mi de4572)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument

A. B. Antonevich, A. V. Lebedev

V. I. Lenin Belorusskii State University

Full text: PDF file (1242 kB)

Bibliographic databases:
UDC: 517.95
Received: 06.02.1979

Citation: A. B. Antonevich, A. V. Lebedev, “On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument”, Differ. Uravn., 18:6 (1982), 987–996

Citation in format AMSBIB
\Bibitem{AntLeb82}
\by A.~B.~Antonevich, A.~V.~Lebedev
\paper On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 987--996
\mathnet{http://mi.mathnet.ru/de4572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663802}
\zmath{https://zbmath.org/?q=an:0502.35080}


Linking options:
  • http://mi.mathnet.ru/eng/de4572
  • http://mi.mathnet.ru/eng/de/v18/i6/p987

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    2. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:55
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019